Singular decompositions of a cap-product - Université d'Artois Access content directly
Journal Articles Proceedings of the American Mathematical Society Year : 2017

Singular decompositions of a cap-product


In the case of a compact orientable pseudomanifold, a well-known theorem of M. Goresky and R. MacPherson says that the cap-product with a fundamental class factorizes through the intersection homology groups. In this work, we show that this classical cap-product is compatible with a cap-product in intersection (co)-homology, that we have previously introduced. As a corollary, for any commutative ring of coefficients, the existence of a classical Poincar´e duality isomorphism is equivalent to the existence of an isomorphism between the intersection homology groups corresponding to the zero and the top perversities. Our results answer a question asked by G. Friedman.
Fichier principal
Vignette du fichier
FactorArxiv.pdf (180.08 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01332473 , version 1 (15-06-2016)



David Chataur, Martintxo Saralegi-Aranguren, Daniel Tanré. Singular decompositions of a cap-product. Proceedings of the American Mathematical Society, 2017, 145 (8), pp.3645-3656. ⟨hal-01332473⟩
107 View
204 Download



Gmail Facebook X LinkedIn More